# SDR 2004FA0000610

- Difficulty date: October 25, 2002
- Submitted: August 6, 2004
- Operation: General aviation
- Aircraft: N6613P
- Make and model: Piper PA-24
- Aircraft serial: 241734
- Engine: Lyc O360*
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: AN175C33A
- Condition: Corroded
- Location: Stabilator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ANNUAL INSPECTION THE STABILATOR WAS REMOVED FOR FURTHER INSPECTION.  THIS IS DUE TO PREVIOUS PROBLEMS ON OTHER PA24 AND PA30/39 AIRCRAFT WITH STABILATOR TORQUE TUBE AND ATTACHMENT BOLTS WITH EXCESSIVE CORROSION.  BOTH BOLTS AN175C33A THAT ATTACHES THE STABILIATOR HORN ASSEMBLY TO THE TORQUE TUBE WERE SEVERELY CORRODED.  ALSO CORRODED WERE THE FOLLOWING BOLTS:  AN24-46A (400-932), AN174-22A (402-321). THE TORQUE TUBE.
